# SDR DALA2023030701682

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 17,407 hours, 8,233 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY. REPLACED FLOOR BEAM -Y765, LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11, DWGD53472000, ISSUE: AF, RELEASE DATE: 06/JAN/03 AND DWG D92493544 ISSUE: AE, RELEASE DATE: 19- OCT-22. MEASURES OF REWORKED AREAARE: L=2.699 IN, W= 2.209 IN, REMAINING THICKNESS= 0.045 IN. TOOL USED DIGITAL CALIPER P/N: 500-197-30, S/N: A21143429, DUEDATE:03-NOV-23. EVALUATED DAMAGE AREA AND FOUND BEYOND OF LIMITS AS PER A321 SRM 53-41-15-283-002. FIG 001 PAGE (4). FLOOR BEAMWAS FABRICATED ON ORNRC 35/260 RII INSPECTION COMPLETE 0999324 (AE249QC) JOB COMPLETE. (LP# 2655423)
